# SDR CA081201009

- Difficulty date: November 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Doug 600N
- Engine: Allsn 250C47M
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 500N34247
- Condition: Cracked
- Location: Tailboom
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE ANGLE FOUND CRACKED DURING A TAILBOOM INSPECTION. PART IS NOT READILY VISIBLE OR A PLACE OF INTEREST DURING INSPECTIONS AND MAY HAVE GONE SOME TIME AS CRACKED. PART IS TO BE REPLACED BEFORE FURTHER FLIGHT.
